# SDR DALA2024010200030

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 21,137 hours, 10,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 DOOR DISARM PIN MISSING LOCKING BALLS / LOCATIONS:605. CORRECTIVE ACTION: LUBRICATED MECHANISM. OK FOR SERVICE. (0131370)
